Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A uniqueness theorem with moving targets without counting multiplicity


Author: Min Ru
Journal: Proc. Amer. Math. Soc. 129 (2001), 2701-2707
MSC (2000): Primary 32H30
DOI: https://doi.org/10.1090/S0002-9939-01-06040-3
Published electronically: February 9, 2001
MathSciNet review: 1838794
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, we prove a uniqueness theorem for holomorphic curves with moving targets without counting multiplicity.


References [Enhancements On Off] (What's this?)

  • [F] Fujimoto, H.: The uniqueness problem of meromorphic maps into the complex projective space. Nogoya Math. J. 58, 1-23, 1975. MR 52:14395
  • [Ji] Ji, S.: Uniqueness problem without multiplicities in value distribution theory. Pacific J. of Math., 135, 323-348, 1988. MR 90b:32050
  • [M] Mori, S.: Remarks on holomorphic mappings. Comtempory Math., 25, 101-114, 1983. MR 85k:32045
  • [Ne] Nevanlinna, R.: Einige Eindeutigkeitssätze in der Theorie der meromorphen Funketionen. Acta. Math., 48, 367-391, 1926.
  • [RS] Ru, Min and Stoll, W.: The second main theorem for moving targets. J. Geometric Analysis, 1, 99-138, 1991. MR 92j:32098
  • [RW] Ru, Min and Wang, J.: A second main type inequality for holomorphic curves intersecting hyperplanes. To appear.
  • [S] Smiley, L.: Dependence theorems for meromorphic maps. Notre Dame Thesis, 1979.
  • [St] Stoll, W.: On the propagation of dependences. Pacific J. of Math., 139, 311-337, 1989. MR 91a:32037
  • [Z] Zhang, Q.:An uniqueness theorem for meromorphic functions with small growth functions. Acta Mathematica Sinica, 636, 827-833, 1993.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H30

Retrieve articles in all journals with MSC (2000): 32H30


Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204
Email: minru@math.uh.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06040-3
Received by editor(s): January 18, 2000
Published electronically: February 9, 2001
Additional Notes: The author is supported in part by NSF grant DMS-9800361 and by NSA grant MDA904-99-1-0034
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society